Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    29
  • comments
    12
  • views
    12331

Meh...

maplesyrupmama

369 views

There's not much to say today, my skin is not much better than a few days ago, it could even be a bit worse since there was another new spot on it's way by the time I started taking the antibiotics. From past experiences, I know that the antibiotics do not stop what has already started. I now have two big lumps between my mouth and nose; one of them has come to a head and is now healing, but I think there could be yet another one right next to it, which is probably why it got so huge so quickly. The other one doesn't seem to be growing anymore, but it's big enough to be painful and obvious. All the other spots (of which there are many) are smaller and some appear to finally be healing. 
My biggest concern other than the appearance of my skin is that it hurts. The BP is making my skin burn so badly. I've used a lot of moisturiser along with it, and it doesn't feel dry to touch it and it's not too scaly after my shower but it burns...and continues to burn. I might even have to skip the BP tonight. 

Looking forward to posting with a positive update.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×